Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 267, NWS Mobile, AL

June 26, 2023Baldwin County, Mobile County, Washington County, Alabama; George County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 26, 2023, 1:56 AM CDT for Baldwin County, Mobile County, Washington County, Alabama; George County, Mississippi. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2023, 1:56 AM CDT (06:56 UTC)
Expired
Jun 26, 2023, 3:00 AM CDT
In force
64 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL, Washington County, AL, George County, MS

The radar

The Mobile radar (KMOB), 17 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:43 AM CDTTSTM WND GST 52Brookley Field Asos, ALASOS station KBFM Mobile Brookley gusted to 52 mph.
Jun 26, 2:43 AM CDTTSTM WND GST 52Brookley Field Asos, ALASOS station KBFM Mobile Brookley gusted to 52 mph.
Jun 26, 2:43 AM CDTTSTM WND GST 52Brookley Field Asos, ALASOS station KBFM Mobile Brookley gusted to 52 mph.
Jun 26, 3:06 AM CDTTSTM WND GST 66East End Of Dauphin, ALFort Gaines NOS site gusted to 66 mph.
Jun 26, 3:06 AM CDTTSTM WND GST 66East End Of Dauphin, ALFort Gaines NOS site gusted to 66 mph.
Jun 26, 3:06 AM CDTTSTM WND GST 66East End Of Dauphin, ALFort Gaines NOS site gusted to 66 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 10:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 6.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2347 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

636 
WUUS54 KMOB 260656
SVRMOB
ALC003-097-129-MSC039-260800-
/O.NEW.KMOB.SV.W.0267.230626T0656Z-230626T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
156 AM CDT Mon Jun 26 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Mobile County in southwestern Alabama...
  Central Baldwin County in southwestern Alabama...
  South central Washington County in southwestern Alabama...
  East central George County in southeastern Mississippi...

* Until 300 AM CDT.

* At 156 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles south of McIntosh to 3 miles southeast of
  Citronelle to Wilmer to 7 miles northwest of Wade, moving southeast
  at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
  Spanish Fort, Grand Bay, Robertsdale, Citronelle, Bayou La Batre,
  Creola, Point Clear, Dauphin Island and Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3038 8841 3038 8840 3074 8841 3088 8857
      3093 8846 3111 8824 3127 8817 3089 8762
      3085 8763 3074 8753 3069 8743 3057 8749
      3027 8788 3022 8801 3022 8838
TIME...MOT...LOC 0656Z 314DEG 39KT 3122 8801 3104 8820 3084 8839 3072
8866

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
857 
WWUS54 KMOB 260725
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
225 AM CDT Mon Jun 26 2023

ALC129-MSC039-260734-
/O.CAN.KMOB.SV.W.0267.000000T0000Z-230626T0800Z/
Washington AL-George MS-
225 AM CDT Mon Jun 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHINGTON AND
EAST CENTRAL GEORGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.

LAT...LON 3038 8841 3038 8840 3074 8841 3084 8828
      3115 8800 3089 8762 3085 8763 3074 8753
      3069 8743 3057 8749 3027 8788 3022 8801
      3022 8838
TIME...MOT...LOC 0724Z 314DEG 39KT 3101 8776 3083 8795 3063 8814 3051
8841

$$

ALC003-097-260800-
/O.CON.KMOB.SV.W.0267.000000T0000Z-230626T0800Z/
Mobile AL-Baldwin AL-
225 AM CDT Mon Jun 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MOBILE AND CENTRAL BALDWIN COUNTIES...

At 224 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Stockton to 6 miles east of Satsuma to
I10 And I65 to 5 miles northwest of Grand Bay, moving southeast at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre, Creola, Point
Clear, Dauphin Island, Loxley and Chunchula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3038 8841 3038 8840 3074 8841 3084 8828
      3115 8800 3089 8762 3085 8763 3074 8753
      3069 8743 3057 8749 3027 8788 3022 8801
      3022 8838
TIME...MOT...LOC 0724Z 314DEG 39KT 3101 8776 3083 8795 3063 8814 3051
8841

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:11 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 25, 11:11 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1111 PM CDT Sun Jun 25 2023

...New MESOANALYSIS UPDATE...

.MESOANALYSIS UPDATE...
Issued at 1111 PM CDT Sun Jun 25 2023

An upper-level shortwave, currently located from western AL
through south central MS, will begin to push over our region
within the next hour or so. Plenty of deep layer moisture is in
place, along with strong instability values (MLCAPEs between
2000-3000 J/kg) and DCAPEs well over 1200 J/kg. As the shortwave
pushes overhead, deep layer shear is expected to increase to 25-35
knots across the region. These values will be supportive of
strong to severe storm organization for the remainder of the
evening and into the overnight hours.

We continue to monitor two separate storm complexes moving across
the Deep South: 1) a southward moving line stretching from southeast
AL into southern GA, and 2) a southeastward propagating MCS moving
across central MS. Looking briefly at the first complex, the bulk of
the convective activity should remain to the east of our region as
it continues to dive southward. However, as the outflow continues to
push into our northeastern counties, cannot rule out the development
of a few strong to severe thunderstorms considering the favorable
environment in place. As far as the MCS, radar imagery shows that
the leading edge of the MCS has become outflow dominant, and has
since weakened considerably. As the outflow of this portion of the
MCS quickly propagates southeastward, a new section of the MCS
(located over Jackson, MS) has become the dominant feature. This
section is beginning to bow out as it rides along the outflow
boundary, bringing with it the potential for 70+ mph winds and
quarter-sized hail. Radar trends suggest that this feature should
arrive at our southeast MS counties by or a little after midnight,
and will likely continue to propagate southeastward through our
area. Additional storm development ahead or behind this MCS cannot
be ruled out throughout the overnight hours due to the favorable
environmental conditions remaining in place and mesoscale outflow
collisions. /96

&&

.PREV DISCUSSION... /issued 717 PM CDT Sun Jun 25 2023/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 717 PM CDT Sun Jun 25 2023

VFR conditions are prevalent across the region early this evening.
Scattered SHRA and TSRA may develop across interior portions of
south central and southwest AL and possibly interior southeast MS
later this evening, with potential for a more organized complex of
storms to roll across portions of our forecast area overnight into
early Monday morning. Convective concerns will include potential
for wind gusts in excess of 40 kt, frequent cloud to ground
lightning, reduced flight categories due to locally heavy
rainfall/lowered ceilings, and possibly hail. Confidence in TSRA
at KMOB/KBFM/KPNS/KJKA remains relatively low, but maintained
PROB30 mention after 09Z with this forecast. Additional scattered
SHRA/TSRA are expected to develop again Monday afternoon. /21

PREV DISCUSSION... /issued 420 PM CDT Sun Jun 25 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Monday)
Issued at 420 PM CDT Sun Jun 25 2023

The overall timing of convection remains difficult, but the most
likely setup would be some isolated to low-end scattered storms
later this evening across the interior portions of southeast
Mississippi and southwest Alabama if the convection well to our the
north works it's way southward. But right now this looks doubtful
with the loss of surface heating. Otherwise, we will have to wait it
out for a line of storms expected to develop this evening over
Arkansas and western Tennessee that will drop south-southeastward,
and eventually pass through the forecast area late tonight through
Monday morning.

There looks to be a short-lived reprieve late Monday morning, but
surface heating should again result in at least scattered afternoon
thunderstorms to redevelop. The atmosphere will remain quite
unstable overnight into Monday with MLCAPE values around 1500-2500
J/KG. By early Monday afternoon, MLCAPE values could be as high as
3000-4000 J/KG due to surface heating. 0-6 km bulk shear values
remain steady in the 20-35 kt range. Needless to say, the
environment will remain favorable for organized severe weather with
a cluster of strong to severe storms moving in from the north, and
potentially bowing segments sweeping over our CWA late tonight into
Monday. A Slight (2 of 5) risk has been outlined over out area along
and north of I-65 for tonight.

Hot and humid conditions will prevail outside of storm development
on Monday with highs in the low to mid 90s. Dewpoints well in the
70s will result in maximum heat indices between 107-111 degrees over
southeast Mississippi and southwest Alabama, where another Heat
Advisory will be required. Heat Indices in the 105-106 degree range
are expected elsewhere. /22

SHORT TERM...
(Monday night through Wednesday night)
Issued at 420 PM CDT Sun Jun 25 2023

A deep ridge over the south central states will build east
through the period, pushing an upper trough along the East Coast
out into the Atlantic. The local area remains wedged in between
these features in a northwesterly to northerly flow aloft through
the period. Some of the guidance suggests subtle shortwaves
moving within that flow and potentially sliding into our region
late Tuesday night and perhaps another one by Wednesday
afternoon/evening. Meanwhile, a surface high remains over the
Gulf through this timeframe as a boundary drops south into our
area. Some of the guidance indicates that slightly drier air makes
its way into south-central Alabama on Tuesday afternoon as the
boundary stalls over the region, but overall moisture across the
area should remain abundant. Scattered storms will fire up along
the surface boundary in the afternoon hours on Tuesday and likely
linger into the evening hours given the incoming subtle shortwave.
Strong to severe storms are possible Tuesday afternoon given the
combination of the lingering boundary, ample instability and
moisture, steep lapse rates, and mid-level dry air. Wet
microbursts will be a concern with gusty winds and lightning being
the predominant threats in the afternoon hours. Storms will also
be possible on Wednesday with the potential for another MCS given
the northwesterly flow aloft and weak impulse moving within.

Heat will remain a concern in the short term despite the potential
for storms. High temperatures are expected to climb into the mid
and upper 90s for most inland areas with lower 90s near the coast
both Tuesday and Wednesday. Heat Advisory criteria will likely be
met across much of the area with heat indices in the 107°-112°F
range. The only locations that might escape an Advisory are the
counties in far south- central Alabama as the dry air may keep
heat indices closer to 100°. There are a few spots across
southeast Mississippi that may get close to or exceed Excessive
Heat Warning criteria given its closer proximity to the upper
ridge. /07/14

LONG TERM...
(Thursday through Sunday)
Issued at 420 PM CDT Sun Jun 25 2023

Upper level ridging centered over eastern Texas and parts of the
lower Mississippi Valley will build further into the area on
Thursday and Friday. This upper ridge will keep rain chances
suppressed towards the end of this week. It is possible that we
could see some storms over eastern parts of the area on Friday,
but that will largely depend on the timing and evolution of any
shortwaves pivoting within the flow aloft. The main concern in the
long term will be the continuation of very hot and muggy
temperatures as upper ridge takes control. Forecast high
temperatures late in the week are expected to range from the upper
90s to 103°F with dew points in the 70s. These hot and humid
conditions will result in heat index values soaring into the 106°+
area-wide for Thursday and Friday with some locations reaching up
toward 115°-119°F on Friday. Overnight lows won't provide much
relief either with temperatures dropping only into the 70s. As we
head into the weekend, the upper ridging overhead begins to
flatten out as an upper trough moves into the Midwest. Rain
chances begin to increase over the weekend with temperatures
topping out in the 94-101°F range.

Overall, dangerous heat stress conditions are expected towards the
end of the week and into the weekend. This could be a longer duration
period with high-end Heat Advisories and possibly Excessive Heat
Warnings across much, if not all, of the area. /14

MARINE...
Issued at 420 PM CDT Sun Jun 25 2023

Scattered storms will move from north to south across the
area Monday morning, and a few will likely be strong to severe with
strong winds. otherwise, no impacts expected as a light to
occasional moderate southwesterly to westerly flow persists
throughout the week. Isolated to scattered showers and storms are
then possible through much of the week. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      75  95  76  96  77  95  75  98 /  20  40  20  40  20  30   0  10
Pensacola   76  93  79  94  79  93  77  95 /  20  40  20  30  10  30   0  10
Destin      78  90  79  92  80  93  78  94 /  20  40  20  30  10  30   0  10
Evergreen   72  94  73  96  74  96  71 100 /  40  50  30  30  20  30   0  10
Waynesboro  73  93  74  96  75  95  74 100 /  50  50  30  30  20  20   0  10
Camden      72  92  72  94  73  94  72  98 /  70  50  30  30  20  20   0  10
Crestview   72  95  74  96  75  98  71 100 /  20  50  20  40  10  30   0  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 25, 11:45 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1145 PM CDT Sun Jun 25 2023

ALZ058-260530-
Crenshaw AL-
1145 PM CDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of southeastern
Crenshaw County through 1230 AM CDT...

At 1144 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Glenwood, or 5 miles southeast of Luverne,
moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Luverne, Brantley and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8616 3153 8620 3147 8619 3147 8623
      3149 8628 3153 8628 3153 8630 3152 8631
      3174 8629 3174 8615 3166 8615 3166 8616
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0444Z 354DEG 14KT 3165 8620

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 26, 12:18 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
1218 AM CDT Mon Jun 26 2023

ALZ051>053-MSZ067-260615-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
1218 AM CDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of Choctaw, northwestern
Washington, northwestern Clarke and northern Wayne Counties through
115 AM CDT...

At 1218 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Dug Hill to 6
miles northwest of Lisman to 3 miles northwest of Crandall to near
Stafford Springs. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waynesboro, Butler, Lisman, Silas, Coffeeville, Pennington,
Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
      3228 8802 3218 8801 3214 8804 3209 8804
      3206 8807 3206 8812 3201 8812 3199 8807
      3199 8782 3169 8815 3160 8893 3182 8894
      3185 8865 3190 8847 3228 8843 3231 8838
TIME...MOT...LOC 0518Z 297DEG 27KT 3253 8800 3221 8838 3202 8857 3187
8893

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jun 26, 1:16 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
116 AM CDT Mon Jun 26 2023

ALZ055-260700-
Monroe AL-
116 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of north central Monroe
County through 200 AM CDT...

At 115 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southwest of Vredenburgh, or 15 miles
northwest of Monroeville, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroeville, Peterman, Beatrice and Vredenburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.

&&

LAT...LON 3167 8711 3164 8713 3164 8714 3163 8714
      3155 8719 3151 8727 3148 8742 3168 8757
      3170 8756 3170 8752 3180 8752 3183 8746
      3183 8732
TIME...MOT...LOC 0615Z 318DEG 20KT 3173 8743

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

!**Black
Special weather statement, Jun 26, 1:25 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
125 AM CDT Mon Jun 26 2023

ALZ052>055-262-260715-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Washington AL-
125 AM CDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of Monroe, north central
Baldwin, central Washington, Clarke and Wilcox Counties through 215
AM CDT...

At 125 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles northeast of
Miller to 7 miles west of Fulton to 5 miles southeast of Millry to 4
miles north of Buckatunna. Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroeville, Jackson, Thomasville, Camden, Frisco City, Grove Hill,
Chatom, Peterman, Saint Stephens, Wagarville, Leroy, Uriah, Whatley,
Tibbie, Pine Hill, Millry, Excel, Beatrice, Coffeeville and
Vredenburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3220 8736 3220 8733 3205 8718 3205 8711
      3197 8706 3144 8726 3123 8763 3125 8809
      3151 8845 3158 8846 3170 8825 3170 8809
      3176 8810 3183 8790 3199 8787 3200 8763
      3212 8762 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0625Z 305DEG 38KT 3220 8772 3181 8786 3160 8823 3161
8852

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

!**Black
Special weather statement, Jun 26, 1:27 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
127 AM CDT Mon Jun 26 2023

ALZ057-058-260715-
Butler AL-Crenshaw AL-
127 AM CDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of southeastern Butler
and southwestern Crenshaw Counties through 215 AM CDT...

At 126 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 11 miles northwest of Dozier, or 16 miles
southwest of Luverne, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brantley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3150 8628 3153 8628 3153 8630 3150 8633
      3150 8640 3153 8640 3152 8661 3170 8662
      3171 8628 3164 8624 3156 8624
TIME...MOT...LOC 0626Z 273DEG 19KT 3160 8650

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

!**Black
Special weather statement, Jun 26, 1:33 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
133 AM CDT Mon Jun 26 2023

MSZ075-078-260715-
Stone MS-Perry MS-
133 AM CDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of southwestern Perry
and Stone Counties through 215 AM CDT...

At 132 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 11 miles southwest
of Maxie to 3 miles northeast of Wiggins. Movement was south at 35
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Mississippi.

&&

LAT...LON 3091 8934 3091 8914 3096 8914 3096 8901
      3073 8888 3068 8888 3068 8924 3065 8924
      3065 8934
TIME...MOT...LOC 0632Z 346DEG 32KT 3085 8931 3089 8908

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

!**Black

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:50 PM CDTSpecial Weather StatementMOBCrenshaw40 min
Jun 25, 11:05 PM CDTSevere Thunderstorm WarningMOBCrenshaw40 min
Jun 25, 11:45 PM CDTSpecial Weather StatementMOBCrenshaw45 min
Jun 26, 12:18 AM CDTSpecial Weather StatementMOBChoctaw57 min
Jun 26, 12:46 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington44 min
Jun 26, 1:14 AM CDTSevere Thunderstorm WarningMOBMobile, Washington46 min
Jun 26, 1:16 AM CDTSpecial Weather StatementMOBMonroe44 min
Jun 26, 1:25 AM CDTSpecial Weather StatementMOBClarke, Monroe, Washington, Wilcox50 min
Jun 26, 1:27 AM CDTSpecial Weather StatementMOBCrenshaw48 min
Jun 26, 2:01 AM CDTSpecial Marine WarningMOB119 min
Jun 26, 2:07 AM CDTSpecial Weather StatementMOBButler, Conecuh, Monroe, Wilcox53 min
Jun 26, 3:00 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Jun 26, 3:11 AM CDTSpecial Weather StatementMOBCovington, Escambia64 min
Jun 26, 3:16 AM CDTExcessive Heat WatchMOBBaldwin, Mobile12 hr
Jun 26, 3:16 AM CDTHeat AdvisoryMOBBaldwin, Choctaw, Clarke, Escambia, Mobile, Washington17 hr
Jun 26, 3:56 AM CDTSevere Thunderstorm WarningMOBCovington64 min
Jun 26, 3:59 AM CDTSpecial Marine WarningMOB2 hr
Jun 26, 3:17 PM CDTExcessive Heat WarningMOBBaldwin, Mobile29 hr
Jun 26, 3:17 PM CDTHeat AdvisoryMOBBaldwin, Choctaw, Clarke, Conecuh, Covington, Escambia and 3 more29 hr
Jun 26, 12:31 AM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne44 min
Jun 26, 1:33 AM CDTSpecial Weather StatementMOBStone42 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.